# SDR DALA2016102707765

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 500-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK HAS KNICKS AND CORROSION BS 500 - 600.  BLENDED AND FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 AND SRM 53-20-52 REPAIR 5.
